MathSciNet Relay Station
MathSciNet bibliographic data
MR814547 (87a:58155) 58G25
Escobar, José F. On the spectrum of the Laplacian on complete Riemannian manifolds. Comm. Partial Differential Equations 11 (1986), no. 1, 63–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement